# SDR AALA20090727SJU02

- Difficulty date: July 26, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- Aircraft time: 58,065 hours, 19,894 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Loose
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJU - FIRST CLASS EMERGENCY LIGHT INOPERATIVE. RE-LOCK PUSH OUT PIN AT SEAT 5E-F CONNECTOR.  OPS CHECKED NORMAL WD 33-51-01.
